# SDR IPXA3177678

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: A95500436000AA
- Part serial: EFD02031
- Condition: Unserviceable
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE EMERGENCY EXIT LIGHT SWITCH IS MOVED TO THE DISARM POSITION, THE DISARM LIGHT DOES NOT ILLUMINATE. LIGHT FUNCTIONS NORMALLY DURING TEST.  R & R 436VU PANEL IAW MM 31-10-00.  OPS NORMAL.
